| Catalog Number |
109780 |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Code |
Tissue Damage (2104)
| Date of Event |
06/30/2015
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.
Event or Problem Description
(b)(4) - the dentist reported that 1.5 months after two dental implants were installed in intraoral regions #19 and #20, it was verified their non-osseointegration.A 45 ncm of primary stability was achieved and immediate load was not performed.Patient presented insufficient bone quality/quantity (bone type iii) and bone graft was executed.